BRAC University Institutional Repository

Derivations of generalized inverse using contour integration and interpolation polynomiyal

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Ahmed, Mohammad Maruf
dc.date.accessioned 2010-10-07T05:40:18Z
dc.date.available 2010-10-07T05:40:18Z
dc.date.issued 2007
dc.identifier.uri http://hdl.handle.net/10361/365
dc.description.abstract This paper deals with a representation of Generalized inverse (g-inverse) by the contour integral formula that supports the four major properties of g-inverse. Here we have used Cauchy’s integral formula. These are verified numerically. This paper also includes the derivation of g-inverse by using minimal polynomial. Here we express A + as a Lagrange-Sylvester interpolation polynomial in powers of A,A*. Mathematica codes are used in these examples. en_US
dc.language.iso en en_US
dc.publisher BRAC University en_US
dc.relation.ispartofseries BRAC University Journal, BRAC University;Vol.4. No. 1 pp. 97-102
dc.subject Contour integral en_US
dc.subject Minimal polynomial en_US
dc.subject inconsistent system en_US
dc.subject eigenvalue en_US
dc.title Derivations of generalized inverse using contour integration and interpolation polynomiyal en_US
dc.type Article en_US


Files in this item

Files Size Format View
Derivation of g ... ng contour integration.pdf 194.3Kb PDF View/Open or Preview

This item appears in the following Collection(s)

Show simple item record

Policy Guidelines

Search DSpace


Browse

My Account